# SDR REXA2022062101263

- Difficulty date: May 15, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 581 - 661+32 RBL9 HAS MULTIPLE SPOTS OF CORROSION. 	REMOVED, FABRICATED & REPLACED SEAT RAIL IAW CRJ 900 SRM 53-00-49-201-002-A01 & AMM 53-00-49-000/400-801-A07
